# SDR ASAA2023061443627

- Difficulty date: June 14, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,170 hours, 17,539 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT JUST PRIOR TO HOLDING SHORT OF THE RUNWAY #1 ENGINE CONTROL LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 73-06-801 ENGINE CONTROL LIGHT IS ON ACCOMPLISHED FIM 73-00 TASK 801 EEC BITE CHECK FAULT CODES 75-10581 AND 75-10531 ACCOMPLISHED ACTUATOR TEST 12 PER B737-800 AMM 71-00-00 TEST NORMAL ACCOMPLISHED EEC BITE CHECK NO CURRENT FAULTS FOUND, RAN #1 ENG, ENG 1 EEC REMAINED EXTINGUISHED. ACCOMPLISHED ADDITIONAL EEC BITE NO FAULTS FOUND.
